# SDR R61A201406220803

- Difficulty date: June 22, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE ACCESS DOOR HINGE HAS CORROSION. MX R & R WASTE ACCESS DOOR HINGE IAW SRM 51-41-02.
